# SDR DALA2016111408764

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 57,664 hours, 26,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE ON INTERNAL STRUCTURE AT FR 67 BTW STR 43L AND STR 43R IN AFT CARGO COMPARTMENT. REPLACED ANGLE ON INTERNAL STRUCTURE AT FR 67 BTW STR 43L AND STR 43R IN AFT CARGO COMPARTMENT AS PER SRM 51-72-11 AND DRAWING D53480212.
